# SDR ASAA0995883

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A75026
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 500K-500L RBL 23 FORWARD BRACKET IS CRACKED.  NO ALLOWABLE DAMAGE FOUND IN SRM.  REPLACED BRACKET IN INTERCOSTAL BS 500K RBL 23.
